toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Asenjo, F.A.; Hojman, S.A. doi  openurl
  Title Accelerating solutions to diffusion equation Type
  Year 2021 Publication European Physical Journal Plus Abbreviated Journal Eur. Phys. J. Plus.  
  Volume 136 Issue 6 Pages 677  
  Abstract We report accelerating diffusive solutions to the diffusion equation with a constant diffusion tensor. The maximum values of the diffusion density evolve in an accelerating fashion described by Airy functions. We show the diffusive accelerating behavior for one-dimensional systems, as well as for a general three-dimensional case. We also construct a modulated modified form of the diffusion solution that retains the accelerating features.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2190-5444 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000664659600001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1433  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: